# SDR 2002UALA01048

- Difficulty date: June 19, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 13,014 hours, 4,390 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: 01215209002
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ISOLATION VALVE LEAKED AND LOST LEFT HYDRAULIC SYSTEM.  LEFT HYD SYSTEM ISOLATION VALVE LEAKING AT LOWER PORT UNION.  REF MM 29-22-05 PG 402 FIG 401.  REPLACED DEFORMED O-RING, LEAK CHECKED WITH ALL HYD SYSTEMS RUNNING.  NO LEAKS NOTED.
